MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hemorrhage/Blood Loss/Bleeding (1888); Urinary Tract Infection (2120)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the 112th annual meeting of the japanese urological association journal, a paper was presented with the objective of studying the efficacy and safety of the photoselective vaporization of the prostate (pvp) procedure for treating benign prostatic hyperplasia (bph) in patients with a prostatic volume greater than 80 ml.The study included 151 patients who underwent pvp procedures using a greenlight console between july 2019 and august 2023.Among them, 35 patients with a prostate volume of 80 ml or more were included for comparison.The study evaluated ipss, qol index, urodynamic parameters, changes in residual urine volume, and safety outcomes.In the group of 35 patients, febrile urinary tract infections were observed in 6 patients, posterior hemorrhage requiring tu-ec (transurethral electrocoagulation) occurred in one patient, and one patient required revision surgery.No adverse events were mentioned regarding the group of patients with a prostate volume with less than 80 ml.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22037744
Report Number2124215-2025-30483
Device Sequence Number15557301
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown